The classification question for Leavitt path algebras

DSpace Repository

The classification question for Leavitt path algebras

Show full item record

Export reference to Mendeley 
Title: The classification question for Leavitt path algebras
Author: Abrams, G.; Anh, P.N.; Louly, A.; Pardo, E.
Departments: Matemáticas
xmlui.dri2xhtml.METS-1.0.item-source: Journal of Algebra 320 (2008), 1983-2026
Abstract: We prove an algebraic version of the Gauge-Invariant Uniqueness Theorem, a result which gives information about the injectivity of certain homomorphisms between ZZ-graded algebras. As our main application of this theorem, we obtain isomorphisms between the Leavitt path algebras of specified graphs. From these isomorphisms we are able to achieve two ends. First, we show that the K0K0 groups of various sets of purely infinite simple Leavitt path algebras, together with the position of the identity element in K0K0, classify the algebras in these sets up to isomorphism. Second, we show that the isomorphism between matrix rings over the classical Leavitt algebras, established previously using number-theoretic methods, can be reobtained via appropriate isomorphisms between Leavitt path algebras
Subject: Leavitt path algebra ; Isomorphism ; K-theory.
Handle: http://hdl.handle.net/10498/16095
Date: 2008-01-01

Files in this item

Files Size Format View
0706.3874.pdf 688.8Kb PDF View/Open

Statistics

View statistics

This item appears in the following Collection(s)

Show full item record